Blaschke structures in the programming of isoperimetric problems
Matematičeskie zametki, Tome 14 (1973) no. 5, pp. 745-754 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

The paper deals with questions of programming problems of the isoperimetric type in the geometry of convex surfaces using vector structures generated by the addition of Blaschke sets.
@article{MZM_1973_14_5_a15,
     author = {S. S. Kutateladze},
     title = {Blaschke structures in the programming of isoperimetric problems},
     journal = {Matemati\v{c}eskie zametki},
     pages = {745--754},
     year = {1973},
     volume = {14},
     number = {5},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_1973_14_5_a15/}
}
TY  - JOUR
AU  - S. S. Kutateladze
TI  - Blaschke structures in the programming of isoperimetric problems
JO  - Matematičeskie zametki
PY  - 1973
SP  - 745
EP  - 754
VL  - 14
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/MZM_1973_14_5_a15/
LA  - ru
ID  - MZM_1973_14_5_a15
ER  - 
%0 Journal Article
%A S. S. Kutateladze
%T Blaschke structures in the programming of isoperimetric problems
%J Matematičeskie zametki
%D 1973
%P 745-754
%V 14
%N 5
%U http://geodesic.mathdoc.fr/item/MZM_1973_14_5_a15/
%G ru
%F MZM_1973_14_5_a15
S. S. Kutateladze. Blaschke structures in the programming of isoperimetric problems. Matematičeskie zametki, Tome 14 (1973) no. 5, pp. 745-754. http://geodesic.mathdoc.fr/item/MZM_1973_14_5_a15/